# SDR CA011004012

- Difficulty date: September 22, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,636 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pressure Switch
- Part number: 7G772
- Condition: Failed
- Location: Rudder
- Part time: 30,329 hours, 30,694 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE NR 2 RUDDER HYDRAULIC CAUTION LIGHT ILLUMINATED DURING FLIGHT. THE FLIGHT CREW SELECTED THE RUDDER NR  2 SHUT OFF SWITCH AND ALL THREE RUDDER CAUTION LIGHTS CAME ON. THE AIRSPEED WAS REDUCED TO LESS THAN 200 KNOTS AND THE AIRCRAFT RETURNED TO THE STATION.  MAINTENANCE REPLACED THE NR 2 RUDDER HYDRAULIC PRESSURE SWITCH, RESET THE SYSTEM AND COMPLETED ALL FURTHER CHECKS PRIOR TO RELEASING THE AIRCRAFT TO SERVICE.
